# SDR SIMA2019111806004

- Difficulty date: November 6, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 22,269 hours, 16,423 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FS280.00 LEFT IS CORRODED-C/A-COMPLETED REPAIR OF THE LH CROSSBEAM AT FS280.00 IAW SRM 51-42-06 AND SRM 51-42-13.
